Pacific Journal of Mathematics

Nonsolvable finite groups all of whose local subgroups are solvable. III.

John G. Thompson

Article information

Source
Pacific J. Math. Volume 39, Number 2 (1971), 483-534.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102969573

Zentralblatt MATH identifier
0256.20025

Mathematical Reviews number (MathSciNet)
MR0313378

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

Thompson, John G. Nonsolvable finite groups all of whose local subgroups are solvable. III. Pacific J. Math. 39 (1971), no. 2, 483--534. http://projecteuclid.org/euclid.pjm/1102969573.


Export citation

See also

  • : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable. I [MR 37 #6367] Bull. Amer. Math. Soc. 74 1968 383--437.
  • II : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable. II. Pacific Journal of Mathematics volume 33, issue 2, (1970), pp. 451-536.
  • IV : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable, IV. Pacific Journal of Mathematics volume 48, issue 2, (1973), pp. 511-592.
  • V : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable, V. Pacific Journal of Mathematics volume 50, issue 1, (1974), pp. 215-297.
  • VI : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable, VI. Pacific Journal of Mathematics volume 51, issue 2, (1974), pp. 573-630.